# SDR DALA2022031501710

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 66,727 hours, 21,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 FOUND EMERGENCY AISLE LIGHT AT ROW 34 INOP. CORRECTIVE ACTION: RELAMPED, REMOVED AND REPLACED AISLE LIGHT ASSY PER B757 AMM 33-51. OPS CHECK NORMAL. (8742467)
